Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 43 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Bae, Sung-Hanresearcher; Jung, Hwanyup, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67, 2012-01

2
Central extensions and hasse norm principle over function fields

Bae, Sung-Hanresearcher; Hwanyup JUNG, TOKYO JOURNAL OF MATHEMATICS, v.24, no.1, pp.93 - 106, 2001-06

3
On the coefficients of the Drinfeld modular equation

Bae, Sung-Hanresearcher; Lee, SJ, JOURNAL OF NUMBER THEORY, v.66, no.1, pp.85 - 101, 1997

4
$\beta$-algebra, $B$-algebra, $B^*$-algebra, linear

Bae, Sung-Hanresearcher; Kang, P.L., 대한수학회논문집, v.27, no.2, pp.223 - 231, 2012-04

5
Distributions and Euler systems in global function fields

Bae, Sung-Hanresearcher; Yin, Linsheng, ACTA ARITHMETICA, v.128, no.1, pp.1 - 17, 2007

6
Punctured distributions in the rational function fields

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.88, no.1, pp.1 - 12, 2001-05

7
Class numbers of cyclotomic function fields

Bae, Sung-Hanresearcher; Kang, PL, ACTA ARITHMETICA, v.102, no.3, pp.251 - 259, 2002

8
Artin L-functions and modular forms associated to quasi-cyclotomic fields

Bae, Sung-Hanresearcher; Hu, Yong; Yin, Linsheng, ACTA ARITHMETICA, v.143, no.1, pp.59 - 80, 2010

9
On ray class annihilators of cyclotomic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.150, no.1, pp.23 - 34, 2011

10
On the 4-rank of ideal class groups of quadratic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.151, no.4, pp.325 - 360, 2012

rss_1.0 rss_2.0 atom_1.0